Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Beauzamy, B.
Espaces de Banach uniformément convexifiables. Séminaire Analyse fonctionnelle (dit "Maurey-Schwartz") (1973-1974), Exp. No. 14, 17 p.
Full text djvu | pdf | Reviews MR 407565 | Zbl 0295.46024 | 2 citations in Numdam

stable URL: http://www.numdam.org/item?id=SAF_1973-1974____A16_0

Bibliography

[1] M.M. Day: Normed linear spaces - Academic Press - N.Y. 1962.  MR 145316
[2] D.P. Giesy: On a convexity condition in normed linear spaces. Trans. A.M.S., vol. 125 - 1 - 1966.  MR 205031 |  Zbl 0183.13204
[3] R.C. James: Weak compactness and reflexivity. Israël J. of Maths. 2- (1964) - 101-119.  MR 176310 |  Zbl 0127.32502
[4] R.C. James: Uniformly non square Banach spaces. Ann. of Maths. 80-(1964) - 542-550.  MR 173932 |  Zbl 0132.08902
[5] R.C. James: Some self-dual properties of normed linear spaces. Ann. Math. Studies.69 -159-175.  MR 454600 |  Zbl 0233.46025
[6] I. Namioka et E. Asplund: A geometric pool of Ryll-Nardzewski's fixed point theorem. Bull A.M.S.,73-(1967) 443-445.
Article |  MR 209904 |  Zbl 0177.40404
[7] G. Pisier: ExposéVII.
Copyright Cellule MathDoc 2014 | Credit | Site Map